# SDR SWAA2016112809961

- Difficulty date: November 1, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A5920
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB LOWER SIDE CORRODED AT BS 685+13.     R & R THE WEB IAW DWG AND SRM.
